DOI 10.1080/20469047.2022.2108673
Paradoxical upgrading reaction following treatment of disseminated tuberculosis-associated haemophagocytic lymphohistiocytosis in an infant without HIV: a case report and review of the literature.
Аннотация
Tuberculosis-associated haemophagocytic lymphohistiocytosis (HLH) is rare in paediatrics and can be fatal if not recognised and treated on time. A 3-month-old infant with tuberculosis and HLH is described. He was successfully treated with anti-tuberculous therapy (ATT) which comprised isoniazid, rifampicin, pyrazinamide, ethambutol, streptomycin and dexamethasone (10 mg/m2/day). On Day 28 of therapy, he developed a paradoxical upgrading reaction to ATT for which he was again treated with (oral) corticosteroids for 4 weeks. He recovered successfully and is now completely well and asymptomatic. To the best of our knowledge, this is the first case of a child having a paradoxical upgrading reaction following treatment for TB-HLH.Abbreviations ATT: anti-tuberculous therapy; CB-NAAT: cartridge-based nucleic acid amplification test; CECT: contrast-enhanced computed tomography; HLH: haemophagocytic lymphohistiocytosis; NK: natural killer, PUR: paradoxical upgrading reaction; sHLH: secondary HLH.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.